On the speed of amplitude transition waves in reaction diffusion equations of lambda-omega type

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)79-92
Number of pages14
JournalIMA Journal of Applied Mathematics
Volume52
Publication statusPublished - 1994

Cite this

@article{0ad305df31344baeae22c0cd06f983de,
title = "On the speed of amplitude transition waves in reaction diffusion equations of lambda-omega type",
author = "Sherratt, {Jonathan Adam}",
year = "1994",
language = "English",
volume = "52",
pages = "79--92",
journal = "IMA Journal of Applied Mathematics",
issn = "0272-4960",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - On the speed of amplitude transition waves in reaction diffusion equations of lambda-omega type

AU - Sherratt, Jonathan Adam

PY - 1994

Y1 - 1994

M3 - Article

VL - 52

SP - 79

EP - 92

JO - IMA Journal of Applied Mathematics

JF - IMA Journal of Applied Mathematics

SN - 0272-4960

ER -